# SDR SCNA20240429229

- Difficulty date: April 23, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 27,879 hours, 9,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Stuck
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR GIRT BAR CLIP STUCK DOWN WON'T HOLD IN ARMED POSITION. ADJUSTED GIRTBAR LATCH FITTINGS IAW AMM 25-66-02. OPS CK GOOD.
